# SDR ORJA98110

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 21, 22, 23, 24 INOPERATIVE.  FOUND SHORTED WIRES ON 23, REPLACED WIRING, REPLACED LT AFT EXIT EMERGENCY BATTERY PACK.  OPS CHECK GOOD.  (X)
